# SDR USAA2012051400011

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 52,195 hours, 19,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER MISSING (OVERWING AIRCRAFT RIGHT).  INSTALLED MISSING LENS PER AMM 25-60-00-10.
